# SDR DXTA2014041105726

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 6,188 hours, 4,082 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE GEAR HANDLE WOULD NOT COME UP.  THE PIN NEVER RELEASED & THE GEAR LIGHTS REMAINED GREEN.  AMBER WOW INCOMPARABLE CAS MESSAGE CAME ON & REMAINED UNTIL LANDING, LANDING WAS NORMAL.  POWERED ACFT & FOUND NO FAULTS ON EICAS.  RANG OUT ALL SQUAT SWITCHES, ALL GOOD.  JACKED NOSE GEAR & NOTICED LOWER OLEO WAS NOT FULLY EXTENDING, CAUSING SQUAT SWITCH STRIKE PLATE TO NOT CONTACT SQUAT SWITCH.  CHECKED SERVICING OF UPPER OLEO IN LIMITS, 280 PSI, LWR OLEO WAS EMPTY.  FOUND NITROGEN SERVICING VLV LEAKING.  R & R  SERVICING VLV & SERVICED LWR OLEO WITH NITROGEN TO -10 PSI.  LOWERED & JACKED NOSE GEAR SEVERAL TIMES, NOSE GEAR EXTENDS SMOOTHLY EACH TIME MAKING CONTACT WITH NOSE SQUAT SWITCH IAW WDM 32-60-01 & WDM 32-20-00.
